# SDR SIMA200517109

- Difficulty date: June 17, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N370AM
- Make and model: Saab 340B
- Aircraft serial: 340B370
- Engine: Ge CT71
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Part number: R24086
- Condition: Worn
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE HAND FLYING AC WITH AUTOPILOT OFF THE AC EXPERIENCED AN UNCOMMANDED PITCH UP OF 5 TO 7 DEGREES.  AFTER CORRECTION AND RETRIM THE AC THEN EXPERIENCED AN UNCOMMANDED PITCH DOWN.  REPLACED LT ELEVATOR TRIM TAB IB PUSH ROD AND ADJUSTED RT ELEVATOR TRIM TAB IB AND OB PUSH ROD ENDS.  OPS CHECK GOOD.  AC RETURNED TO SERVICE.  (K)
